# SDR MASA200600079

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 7,771 hours, 5,169 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7028 ORD - THE CREW REPORTED OUTBOARD SPOILERS AND OUTBOARD SPOILERONS CAUTION MESSAGES.  THE SYSTEM WAS RESET AND AN S-POST PERFORMED WITH THE SYSTEM FUNCTIONING NORMALLY.
